Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Expressing gas, belching, abdominal pain, hard stools, diarrhea. Taken Librax

On 26 th dec2012 all f a sudden the waist band of my ants became very tight. I started expressing a lot of gas , belching and had abdominal pain . Alo started having hard stools and in days to follow started having diarrhea too. Went to see my doc he put me on Librax four times a day and has prescribed me with an antibiotic. Yet my blating has not reduced at all. Till today my pants are super tight around my waist and I can hardly breath when sitting. I have had no weight gain and also work out 5 days a week for 60 minutes.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Hi, I had gone through your query and understand your concerns. let me answer one by one
1) Try to avoid putting tight pants if it is invariable then wear soft elastic one
2) If your symptoms are not yet relieved even with medication kindly consult a gastroenterologist as early as possible . Wish u good health
Answered: Fri, 6 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor